# SDR DALA2016081605986

- Difficulty date: July 8, 2014
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 75,729 hours, 34,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF GALLEY DOOR STRINGER 24 AFT OF FRAME 69.   DENT
